# SDR FDEA201508092518

- Difficulty date: August 9, 2015
- Submitted: August 10, 2015
- Operation: Air carrier
- Aircraft: N529FE
- Make and model: Doug MD-11F
- Aircraft serial: 48624
- Aircraft time: 478 hours, 10,154 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC198413
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, FLAP SIDE, OTBD FLAP, INBD HINGE, PIVOT HOLE BORE FOUND CORROSIONS.  CORROSION  REWORKED & FOUND EXCEEDS LIMIT IAW CMM 57-52-04.  EXISTING DIAMETER =1.149", FINAL DIAMETER =1.190", MAXIMUM ALLOWABLE DIAMETER =1.150".  REPAIR ACCOMPLISHED IAW EA 1-  5750-T0319468 PART 1.  REPAIR CLASSIFIED MINOR IAW GMM 6-2-100.  REFER TO WRI 57501276 FOR WORK DETAILS.
